# SDR AALA20120128MIA01

- Difficulty date: January 27, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 75,437 hours, 11,930 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED SLATS WOULD NOT RETRACT.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED WIRE AT 5303 RIGHT OUTBOARD SLAT NUMBER 9 INBOARD PROXIMITY SWITCH STATION 581.  SYSTEM GROUND CHECK NORMAL OPERATION.
